# SDR 2004UALA00637

- Difficulty date: July 1, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N514UA
- Make and model: Boeing 757222
- Aircraft serial: 24839
- Aircraft time: 46,286 hours, 17,543 cycles
- Engine: Pwa PW2037
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: O-Ring
- Part number: NAS161212
- Condition: Leaking
- Location: Hyd Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

HYDRAULIC QUANTITY DROPPED TO .47.  TURNED OFF BOTH LEFT HYDRAULIC PUMPS TILL DESCENT AND LANDING.  *S/D*  CASE DRAIN MODULE O-RING FAILED.  REPLACED O-RING.
